Are there any advice to handle frequent vomiting after each Plasma treatment?

1. There are nausea and programs for dizziness too. I ran those on remote for my wife (and Schumann resonance) when she was having similar trouble with treatments.

2. It sounds like strong herx, I would strongly recommend to do Terrain protocol and organs support program before and while doing plasma treatment. Also please listen to her body, I think she is very weak now, it's best to keep the plasma treatment short and do it once several days, not every day. Until she feels better, I do not recommend to continue the plasma treatment for long. Please also take some lemon drink for detoxing. If she is very weak now, running healing and organs support programs would be more suitable for her now.

For more details, please check the link:
https://www.facebook.com/groups/spooky2/permalink/1431626683665897/

Have more questions? Submit a request

0 Comments

Please sign in to leave a comment.